Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 18, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Feb 20, 2014, 9:41 PM CST for DeKalb County, Putnam County, White County, Tennessee. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 20, 2014, 9:41 PM CST (03:41 UTC)
- Expired
- Feb 20, 2014, 10:15 PM CST
- In force
- 34 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties DeKalb County, TN, Putnam County, TN, White County, TN
The radar
The Nashville radar (KOHX), 100 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 20, 9:42 PM CST | TSTM WND DMG | 1 E Smithville, TN | A TREE WAS REPORTED DOWN ON SMITHVILLE HIGHWAY JUST EAST OF SMITHVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 20, 6:49 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 231 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
404
WUUS54 KOHX 210341
SVROHX
TNC041-141-185-210415-
/O.NEW.KOHX.SV.W.0018.140221T0341Z-140221T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
941 PM CST THU FEB 20 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTH CENTRAL PUTNAM COUNTY IN MIDDLE TENNESSEE...
WHITE COUNTY IN MIDDLE TENNESSEE...
DE KALB COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1015 PM CST
* AT 938 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM 7 MILES
NORTHWEST OF SMITHVILLE TO 9 MILES NORTHEAST OF WOODBURY...AND WERE
MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
SMITHVILLE...SPARTA...BAKERS CROSSROADS AND DOYLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM FRIDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3581 8531 3581 8533 3580 8540 3582 8548
3581 8550 3582 8551 3580 8552 3580 8559
3582 8567 3585 8575 3584 8587 3596 8601
3605 8595 3604 8526
TIME...MOT...LOC 0341Z 263DEG 35KT 3604 8586 3593 8594
$$
FORECASTER:071 follow-up statement
113
WWUS54 KOHX 210407
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1007 PM CST THU FEB 20 2014
TNC041-141-185-210415-
/O.CON.KOHX.SV.W.0018.000000T0000Z-140221T0415Z/
PUTNAM TN-WHITE TN-DE KALB TN-
1007 PM CST THU FEB 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CST
FOR SOUTHEASTERN DE KALB...WHITE AND EXTREME SOUTH CENTRAL PUTNAM
COUNTIES...
AT 1003 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BAKERS CROSSROADS TO 8 MILES EAST OF SMITHVILLE...OR
ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF COOKEVILLE TO 8
MILES EAST OF SMITHVILLE...MOVING EAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VIRGIN
FALLS STATE NATURAL AREA...SPARTA AND DOYLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FRIDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3581 8531 3580 8538 3582 8548 3581 8550
3582 8551 3580 8553 3580 8560 3585 8575
3584 8587 3591 8595 3605 8577 3604 8526
TIME...MOT...LOC 0407Z 263DEG 35KT 3607 8555 3596 8563
$$
07What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 9:09 PM CST, 32 minutes earlier.
Area forecast discussion, Feb 20, 9:09 PM CST, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 909 PM CST THU FEB 20 2014 .UPDATE... HAVE UPDATED THE SUITE OF FORECAST PRODUCTS TO REMOVE WIND ADVISORY FOR LOCATIONS ALONG AND WEST OF THE I-65 CORRIDOR AND TO REMOVE COUNTIES FROM TORNADO WATCH 11 THAT WAS ALLOWED TO EXPIRE. && .PREV DISCUSSION.../ISSUED 714 PM CST THU FEB 20 2014/ UPDATE... UPDATED THE SUITE OF FORECAST PRODUCTS TO MENTION IMPACTS OF TORNADO WATCH NUMBER 16 UNTIL 3 AM. PREV DISCUSSION... /ISSUED 604 PM CST THU FEB 20 2014/ UPDATE... UPDATED TO REMOVE THROUGH LATE AFTERNOON GROUPING FROM ZONE FORECAST PRODUCT. PREV DISCUSSION.../ISSUED 525 PM CST THU FEB 20 2014/ UPDATE...FOR 00Z AVIATION DISCUSSION. AVIATION...00Z AVIATION DISCUSSION. ANTICIPATE MULTIPLE AMENDMENTS THRU AT LEAST 21/06Z PER ACTUAL FLUCTUATIONS IN WINDS...CEILINGS...TSTM...AND RAINFALL IMPACTS. ALONG WITH STRONG PRESSURE GRADIENT CONCERNS ALONG AND AHEAD OF EXPECTED SQUALL LINE EXPECTED TO MOVE ACROSS MID STATE...EMBEDDED SVR TSTMS COULD PRODUCE VRB WIND GUSTS AT OR GREATER THAN 50KTS. AVIATION INTEREST NEED TO PAY SPECIAL ATTENTION TO RAPIDLY CHANGING WX CONDITIONS THRU THE MID STATE THRU AT LEAST 21/06Z. WILL GO WITH A TIME FRAME OF POTENTIAL IMPACTS CKV 21/00Z-21/02Z... BNA 21/01Z-21/03Z...AND CSV 21/03Z-21/05Z...WITH PREDOMINATE MVFR CEILINGS AND IFR VSBYS DURING THESE TIME PERIODS. PREV DISCUSSION.../ISSUED 447 PM CST THU FEB 20 2014/ DISCUSSION... UPDATED TO BREAK OUT LATE AFTERNOON GROUPING IN THE ZONE FORECAST PRODUCT FOR GREATER CLARIFICATION FOR FORECAST THROUGH LATE AFTERNOON HOURS AND FOR TONIGHT. PREV DISCUSSION.../ISSUED 348 PM CST THU FEB 20 2014/ POTENTIAL FOR SEVERE THUNDERSTORMS THIS EVENING AND TONIGHT AS STRONG COLD FRONT SWEEPS THROUGH... SHORT TERM...AS OF 330 PM, THUNDERSTORMS WERE ALREADY DEVELOPING OVER THE EXTREME NORTHWESTERN PART OF OUR CWA. INTERMEDIATE 20Z OHX SOUNDING STILL SHOWED A WARM NOSE AROUND 700MB, AS DID THE EARLIER 12Z SOUNDING. HOWEVER, FORECAST RUC SOUNDINGS CONTINUE TO SUGGEST AN EROSION OF THE INHIBITING NOSE THROUGH OUR NORTHWESTERN COUNTIES, AS INDICATED BY THE ONGOING THUNDERSTORMS. RECORD WARMTH WAS RECORDED OVER THE MID STATE TODAY, WITH NASHVILLE EQUALING A RECORD HIGH OF 78 DEGREES. WINDS CONTINUE TO GUST TO BETWEEN 35 AND 40 MPH OVER OUR WESTERN COUNTIES, IN ADVANCE OF THE STORMS. A TORNADO WATCH IS IN EFFECT UNTIL 9PM FOR OUR MOST WESTERN COUNTIES, AND IT WOULD NOT BE SURPRISING TO SEE SEVERE WEATHER WATCHES EXTENDED INTO OTHER PARTS OF THE MID STATE LATER THIS EVENING. STILL LOOKS LIKE THE STRONG COLD FRONT, NOW LOCATED BACK OVER SOUTHEASTERN MISSOURI, WILL SWEEP RAPIDLY EASTWARD ACROSS THE MID STATE BETWEEN 00Z AND 06Z THIS EVENING, WITH AN ATTENDANT SQUALL LINE, AND THE EXPECTATION FOR SOME DAMAGING STRAIGHT LINE WINDS, LARGE HAIL, AND POSSIBLY A FEW TORNADOES AS WELL. THERE WILL BE A SLIGHT CHANCE FOR LINGERING SHOWERS IN THE MORNING, ALONG THE CUMBERLAND PLATEAU. OTHERWISE, TOMORROW SHOULD BRING SOME DRIER AND MUCH QUIETER WEATHER, WITH AFTERNOON HIGHS IN THE 50S. UNSEASONABLY MILD TEMPERATURES REMAIN OVER THE UPCOMING WEEKEND, WITH DAYTIME HIGHS FORECAST TO BE IN THE 60S BOTH SATURDAY AND SUNDAY. LONG TERM...A GENERAL COOL DOWN OCCURS NEXT WEEK, WITH HIGHS FALLING TO THE 40S AND 50S MONDAY AND TUESDAY AND INTO THE 40S FOR WEDNESDAY AND THURSDAY. HAVE TRENDED TOWARD THE COOLER ECMWF FOR THE LATTER PERIODS, AS BOTH GFS AND ECMWF SUGGEST SOME PRETTY GOOD DEEPENING OF UPPER TROUGH BY NEXT WEDNESDAY AND THURSDAY. && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TNZ009>011-029>034- 063>066-077>080. && 31
Hazardous weather outlook, Feb 20, 5:18 AM CST, 16 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 518 AM CST THU FEB 20 2014 TNZ009>011-029>034-063>066-077>080-211115- MACON-CLAY-PICKETT-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON- FENTRESS-CANNON-DE KALB-WHITE-CUMBERLAND-COFFEE-WARREN-GRUNDY- VAN BUREN- 518 AM CST THU FEB 20 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. STRONG SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH WILL OCCUR TODAY AND TONIGHT AHEAD OF A STRONG COLD FRONT THAT WILL MOVE ACROSS THE REGION. DURING THE LATE AFTERNOON A SQUALL LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO ENTER WESTERN MIDDLE TENNESSEE AND MOVE EASTWARD DURING THE EVENING. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS...ALTHOUGH ISOLATED TORNADOES ARE POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WHICH COULD CAUSE PONDING OF WATER IN LOW LYING AREAS. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. TNZ005>008-023>028-056>062-075-093>095-211115- STEWART-MONTGOMERY-ROBERTSON-SUMNER-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM-DAVIDSON-WILSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-BEDFORD-WAYNE-LAWRENCE-GILES- 518 AM CST THU FEB 20 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. STRONG SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH WILL OCCUR TODAY AND TONIGHT AHEAD OF A STRONG COLD FRONT THAT WILL MOVE ACROSS THE REGION. DURING THE LATE AFTERNOON A SQUALL LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO ENTER WESTERN MIDDLE TENNESSEE AND MOVE EASTWARD DURING THE EVENING. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS...ALTHOUGH ISOLATED TORNADOES ARE POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WHICH COULD CAUSE PONDING OF WATER IN LOW LYING AREAS. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER TO MAKE A REPORT VIA FACEBOOK GO TO: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN BOYD 01
In the hours before
Local storm report, Feb 20, 8:46 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
846 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TSTM WND DMG 6 SW DICKSON 36.02N 87.45W
02/20/2014 DICKSON TN TRAINED SPOTTER
SEVERAL TREES AND LIMBS DOWN WITH SOME BLOCKING ROADS
ACROSS SOUTHWEST DICKSON COUNTY...INCLUDING ON CCC
ROAD...GARNER CREEK ROAD...AND COWEN ROAD. ALSO SOME
POWER OUTAGES REPORTED.
&&
CORRECTED EVENT TIME
EVENT NUMBER OHX1400184
SHAMBURGERLocal storm report, Feb 20, 8:47 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
847 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG JOELTON 36.31N 86.87W
02/20/2014 DAVIDSON TN AMATEUR RADIO
16 INCH DIAMETER TREE PARTIALLY BLOCKING UNION HILL
ROAD AT LICKTON PIKE
&&
EVENT NUMBER OHX1400185
SHAMBURGERLocal storm report, Feb 20, 8:48 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
848 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM TSTM WND DMG LEBANON 36.21N 86.32W
02/20/2014 WILSON TN EMERGENCY MNGR
TREE DOWN ACROSS ROAD AT 807 LORI LANE
&&
EVENT NUMBER OHX1400186
SHAMBURGERSpecial weather statement, Feb 20, 8:52 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
852 PM CST THU FEB 20 2014
TNZ060>062-075-094-095-210330-
BEDFORD-GILES-LAWRENCE-MARSHALL-MAURY-RUTHERFORD-
852 PM CST THU FEB 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...GILES...LAWRENCE...
MARSHALL...MAURY AND RUTHERFORD COUNTIES...
AT 850 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
LEWISBURG TO 13 MILES NORTH OF PULASKI TO LEXINGTON...MOVING EAST AT
40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE FIVE POINTS...CHAPEL HILL...
LYNNVILLE...ROVER...UNIONVILLE...GOODSPRING...MINOR HILL...PULASKI...
FARMINGTON...LEWISBURG...CORNERSVILLE AND PROSPECT.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3500 8743 3536 8718 3563 8675 3584 8633
3531 8663 3530 8669 3525 8675 3526 8682
3503 8683 3499 8684
ROSELocal storm report, Feb 20, 8:58 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
858 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM TSTM WND DMG 10 SW LEBANON 36.11N 86.45W
02/20/2014 WILSON TN EMERGENCY MNGR
TREE ACROSS STEWARTS FERRY PIKE EAST OF 840
&&
EVENT NUMBER OHX1400187
SHAMBURGERLocal storm report, Feb 20, 9:29 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
929 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG 10 NW MURFREESBORO 35.96N 86.52W
02/20/2014 RUTHERFORD TN TRAINED SPOTTER
A TIN ROOF BARN WAS DESTROYED WITH ALSO SOME 5 FOOT
DIAMETER TREES DOWNED NEAR ALLMAVILLE ROAD AND ONE MILE
LANE.
&&
EVENT NUMBER OHX1400188
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 6:34 PM CST | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lewis, Perry | 56 min |
| Feb 20, 6:34 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery, Robertson | 26 min |
| Feb 20, 6:41 PM CST | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 49 min |
| Feb 20, 6:58 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson | 32 min |
| Feb 20, 7:14 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 16 min |
| Feb 20, 7:15 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Lewis, Marshall, Maury, Williamson | 45 min |
| Feb 20, 7:15 PM CST | Tornado Warning | OHX | Robertson, Sumner | 30 min |
| Feb 20, 7:25 PM CST | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 35 min |
| Feb 20, 7:28 PM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Maury, Wayne | 47 min |
| Feb 20, 7:31 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson, Sumner | 44 min |
| Feb 20, 7:56 PM CST | Tornado Warning | OHX | Davidson, Maury, Rutherford, Williamson | 34 min |
| Feb 20, 8:07 PM CST | Severe Thunderstorm Warning | OHX | Davidson, Macon, Robertson, Rutherford, Sumner, Trousdale and 1 more | 38 min |
| Feb 20, 8:09 PM CST | Tornado Warning | OHX | Davidson, Sumner, Wilson | 36 min |
| Feb 20, 8:18 PM CST | Special Weather Statement | OHX | Giles, Lawrence, Marshall, Rutherford | 42 min |
| Feb 20, 8:23 PM CST | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 37 min |
| Feb 20, 8:35 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 25 min |
| Feb 20, 8:37 PM CST | Severe Thunderstorm Warning | OHX | Clay, DeKalb, Jackson, Macon, Smith, Sumner and 2 more | 38 min |
| Feb 20, 8:52 PM CST | Special Weather Statement | OHX | Giles, Marshall | 38 min |
| Feb 20, 9:07 PM CST | Severe Thunderstorm Warning | OHX | Giles, Marshall | 38 min |
| Feb 20, 9:08 PM CST | Severe Thunderstorm Warning | OHX | Clay, DeKalb, Jackson, Overton, Pickett, Putnam and 2 more | 37 min |
| Feb 20, 9:24 PM CST | Tornado Warning | OHX | Clay, Jackson, Overton | 36 min |
| Feb 20, 9:40 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 35 min |
| Feb 20, 9:45 PM CST | Severe Thunderstorm Warning | OHX | DeKalb, Fentress, Overton, Pickett, Putnam, White | 45 min |
| Feb 20, 9:47 PM CST | Tornado Warning | OHX | Clay, Overton, Pickett | 13 min |
| Feb 20, 10:03 PM CST | Tornado Warning | OHX | Bedford, Coffee | 27 min |
| Feb 20, 10:14 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Grundy, Van Buren, Warren | 61 min |
| Feb 20, 10:15 PM CST | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Putnam, White | 45 min |
| Feb 20, 10:26 PM CST | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam | 34 min |
| Feb 20, 10:29 PM CST | Tornado Warning | OHX | Coffee, Grundy | 31 min |
| Feb 20, 11:19 PM CST | Special Weather Statement | OHX | Cumberland | 56 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.